1
/
of
1
Genexa Blueberry Pain & Fever Kids 4 Oz [UNFI #48430]
Genexa Blueberry Pain & Fever Kids 4 Oz [UNFI #48430]
Regular price
$7.99 USD
Regular price
Sale price
$7.99 USD
Unit price
/
per
Couldn't load pickup availability
Genexa Kids' Pain & Fever is made with the same effective acetaminophen as Children's Tylenol® Oral Suspension Cherry, but without any artificial fillers. Genexa Kids' Pain & Fever helps temporarily reduce fever and provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. This oral suspension is made with organic blueberry flavor and has the effective active ingredient your kids need for symptom relief (160 mg of acetaminophen per 5mL), but without artificial sweeteners, artificial preservatives, artificial dyes, parabens, and common allergens. For use by children ages 2 years to 11 years.
Share
![Genexa Blueberry Pain & Fever Kids 4 Oz [UNFI #48430]](http://cellesteonlinebeautysupply.myshopify.com/cdn/shop/files/96518590.png?v=1790694694&width=1445)